# SDR 2006FA0000657

- Difficulty date: July 20, 2006
- Submitted: July 20, 2006
- Operation: General aviation
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- Engine: Pwa JT8D5
- System (JASC): 5751 · Ailerons
- Part: Support
- Part number: 65192613
- Condition: Cracked
- Location: Lt Aileron
- Part time: 53,694 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK ROUTINE INSPECTION A 1 INCH CRACK (APPROX) WAS FOUND IN LT OB AILERON LOCKOUT MECHANISM SUPPORT ASSY CASTING IN THE RADIUS AREA OF THE AILERON CRANK PIVOT POINT.  SUPPORT ASSY IS BEING REPLACED BY ASSY PN 65-2177613. (K)
